Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bleeding post intercourse during 5 weeks pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hello
Doctor :   Hi
Doctor :   How can I help you?
User :   I have a couple questions about bleeding while Im pregnant
Doctor :   ok
Doctor :   Please proceed
User :   I am 5 weeks pregnant and right after me and my husband had intercourse I had light bleeding
User :   this is the first time but i was wondering if it is normal or not
Doctor :   ok
User :   if i have anything to worry about
Doctor :   I suggest that you take complete bed rest for a couple of days
User :   ok
Doctor :   If the bleeding recurs then I suggest that you consult a gynec
User :   Ok...
Doctor :   Also Intercourse is better done lightly and avoid thursting movements
Doctor :   Try to sleep on your left side with legs slightly elevated.
Doctor :   Try to employ other types of intercourse like oral sex and foreplay rather than actual penetrative sex.
User :   Ok...Thank you so much for your help!
Doctor :   you are welcome
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor